# SDR ASAA2019022548326

- Difficulty date: February 24, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 47,464 hours, 14,139 cycles
- System (JASC): 2210 · Autopilot System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Stab Position
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM MIG-2C S/N 40-0016298, ITEM 2: ELEVATOR DUAL AUTHORITY CHECK FAILS STEP 52.27. GROUNDED - YES. ADJUSTED "B" STABILIZER POSITION SENSOR REF B737-800 AMM TASK 22-11-31-820-801. ADJUSTED ELEVATOR NEUTRAL SHIFT SENSOR REF TASK 22-11-14-820-801. ADJUSTED ELEVATOR POSITION SENSOR REF TASK 22-11-30-820-801. AUTOPILOT ELEVATOR ACTUATORS A & B ADJUSTED REF TASK 22-11-26-820-801. ELEVATOR DUAL AUTHORITY CHECK NOW PASSES AND DEFLECTION CORRECT.
